# SDR AWXA200300797

- Difficulty date: June 16, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,529 hours, 28,614 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6569646111
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK .5625 INCH CRACK WAS FOUND ON LOWER LEG OF INBOARD ANGLE IN FLAP WELL OUTBOARD OF THE NR 1 PYLON WS 201.09.  MAINTENANCE REMOVED INBOARD ANGLE LT WS 201.09; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-69646; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
